# SDR N6WA2012021504

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 16,680 hours, 11,436 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.  DEFFERED DOOR INDICATION ON MEL 52-70-01, CAT A.
